MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,4.7MM,13M; DENTAL IMPANT

ZIMMER DENTAL IMP,TSV,MCOL MG,4.7MM,13M; DENTAL IMPANT
Model Number TSVMWB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Email address unknown / not provided.Pma/510(k) number: k101880.It is unknown at this time if the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant on tooth site #14 was removed due to a fracture.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were updated: 4114, 4109, 4110, 4111.H6: investigation findings code was updated: 213.H6: investigation conclusion code was updated: 4315.One imp,tsv,mcol mg,4.7mm,13m (b)(6) was not returned for investigation.Since product has not been returned, physical inspection could not be performed.The investigation has been performed based on the available information using the item number, lot number and associated ifu/rmf files.Based on the evaluation, device malfunction could not be verified.There is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot (1215635) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the reported lot number (1215635) for similar events the reported event could not be recreated due to the nature of the dental device and event.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely causes determined from the investigation are parafunctional habits of the patient over the implantation period.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information was received at the time of this report.

Brand Name
IMP,TSV,MCOL MG,4.7MM,13M
Common Device Name
DENTAL IMPANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15663060
Report Number0002023141-2022-02668
Device Sequence Number12256936
Product Code DZE
UDI-Device Identifier00889024019799
UDI-Public(01)00889024019799(17)230504(10)1215635
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/04/2023
Device Model NumberTSVMWB13
Device Catalogue NumberTSVMWB13
Device Lot Number1215635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale